MAUDE Adverse Event Report: RESPIRONICS, INC. SYSTEM ONE HEATED HUMIDIFIER; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. SYSTEM ONE HEATED HUMIDIFIER; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number RIN6H
Medical Device Problem Codes Degraded (1153); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2024
Type of Reportable Event Death
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap/ bipap, and mechanical ventilator devices.The manufacturer received information alleging pt has passed away.No other clinical information or medical interventions were reported.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
Despite good faith effort attempts, the device has not yet been returned to the manufacturer for evaluation.There has been no communication from the customer on the return of the device.At this time, philips is not able to fully investigate this complaint.If any additional information is received, a supplemental report will be filed.

Brand Name
SYSTEM ONE HEATED HUMIDIFIER
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key20585362
Report Number2518422-2024-67330
Device Sequence Number8575111
Product Code BZD
UDI-Device Identifier00606959410930
UDI-Public(01)00606959410930
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRIN6H
Device Catalogue NumberRIN6H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown